# SDR CALA2013082390704

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 59,518 hours, 6,917 cycles
- Engine: Pwa PW4056
- System (JASC): 2140 · Heating System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN TEMP CONTROL ISSUES LV2 CLEANED TEMP SENSORS, AND CHECKED FANS FOR AIRFLOW.
